Most Viewed Articles

About the Journal

Editor : Peeyush Chandra
Online ISSN : 2455-6475
Print ISSN : 0019-5839
Frequency : Quarterly
Publisher/s : Informatics Publishing Limited, The Indian Mathematical Society

The Indian Mathematical Society began publishing Progress Reports right from 1907 and then the Journal from 1908 (The 1908 and 1909 issues of the Journal are entitled "The Journal of the Indian Mathematical Club"). From 1910 onward, it is published as its current title 'The Journal of Indian Mathematical Society.

The Journal is Indexed in Scopus with H Index 3. Included in UGC's - CARE List of Journals (Group A)

Announcements

Important Note

2022-09-24

Neither Informatics nor the Indian Mathematical Society has appointed any agent for publishing papers in the Journal of the Indian Mathematical Society. Also, none of us charge any publication/ processing/ page charges or any other fees for publishing a paper

Read more about Important Note

Current Issue

Volume 89, Issue 3-4, July-December 2022
Published: 2022-08-23

Articles

View All Issues